RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 6, Pages 45–49 (Mi ivm1034)  

This article is cited in 2 scientific papers (total in 2 papers)

The eigenvalue problem in the whole space for equations with discontinuous coefficients

V. S. Mokeichev

Kazan State University

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:6, 43–47

Bibliographic databases:
UDC: 517.956
Received: 24.11.2000

Citation: V. S. Mokeichev, “The eigenvalue problem in the whole space for equations with discontinuous coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 6, 45–49; Russian Math. (Iz. VUZ), 46:6 (2002), 43–47

Citation in format AMSBIB
\Bibitem{Mok02}
\by V.~S.~Mokeichev
\paper The eigenvalue problem in the whole space for equations with discontinuous coefficients
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 6
\pages 45--49
\mathnet{http://mi.mathnet.ru/ivm1034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1943573}
\zmath{https://zbmath.org/?q=an:1040.35048}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 6
\pages 43--47


Linking options:
  • http://mi.mathnet.ru/eng/ivm1034
  • http://mi.mathnet.ru/eng/ivm/y2002/i6/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Mokeichev, “On the nonexistence of eigenvalues of a problem that generalizes the waveguide problem”, Russian Math. (Iz. VUZ), 48:6 (2004), 39–44  mathnet  mathscinet  zmath
    2. V. S. Mokeychev, “Existence of eigenvalues of operators acting in $L^2(R^n)$”, Russian Math. (Iz. VUZ), 61:7 (2017), 25–34  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:153
    Full text:52
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020